# SDR AALA20091113DFW04

- Difficulty date: November 13, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- Aircraft time: 60,985 hours, 32,058 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE AURAL WARNING AT FL280, CABIN ALTITUDE REACHED 9500 FEET, CABIN DEPRESSURIZED.  LANDED DFW WITHOUT INCIDENT.  REPLACED NUMBER ONE AND TWO CABIN PRESSURE CONTROLLER.
